Reliable analysis for delay differential equations arising in mathematical biology
Yıldırım, A., Koçak, H. and Tutkun, S., 2012. Reliable analysis for delay differential equations arising in mathematical biology. Journal of King Saud University - Science, 24 (4), pp. 359-365.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
In this study, delay differential equations are investigated using the variational iteration method. Delay differential equations (DDEs) have a wide range of application in science and engineering. They arise when the rate of change of a time-dependent process in its mathematical modeling is not only determined by its present state but also by a certain past state. Recent studies in such diverse fields as biology, economy, control and electrodynamics have shown that DDEs play an important role in explaining many different phenomena. The procedure of present method is based on the search for a solution in the form of a series with easily computed components. Some numerical illustrations are given. These results reveal that the proposed method is very effective and simple to perform.
|Creators||Yıldırım, A., Koçak, H. and Tutkun, S.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)